VOL. 28 · NO. 1 | March, 1957
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 28 (1), (March, 1957)
No abstract available
Articles
E. L. Lehmann
Ann. Math. Statist. 28 (1), 1-25, (March, 1957) DOI: 10.1214/aoms/1177707034
Ralph Palmer Agnew
Ann. Math. Statist. 28 (1), 26-42, (March, 1957) DOI: 10.1214/aoms/1177707035
No abstract available
John W. Tukey
Ann. Math. Statist. 28 (1), 43-56, (March, 1957) DOI: 10.1214/aoms/1177707036
J. Kiefer, Lionel Weiss
Ann. Math. Statist. 28 (1), 57-74, (March, 1957) DOI: 10.1214/aoms/1177707037
J. Wolfowitz
Ann. Math. Statist. 28 (1), 75-88, (March, 1957) DOI: 10.1214/aoms/1177707038
T. W. Anderson, Leo A. Goodman
Ann. Math. Statist. 28 (1), 89-110, (March, 1957) DOI: 10.1214/aoms/1177707039
M. A. Girshick, S. Karlin, H. L. Royden
Ann. Math. Statist. 28 (1), 111-125, (March, 1957) DOI: 10.1214/aoms/1177707040
No abstract available
R. G. Laha
Ann. Math. Statist. 28 (1), 126-139, (March, 1957) DOI: 10.1214/aoms/1177707041
Z. A. Lomnicki, S. K. Zaremba
Ann. Math. Statist. 28 (1), 140-158, (March, 1957) DOI: 10.1214/aoms/1177707042
No abstract available
Chia Kuei Tsao
Ann. Math. Statist. 28 (1), 159-172, (March, 1957) DOI: 10.1214/aoms/1177707043
J. T. Chu
Ann. Math. Statist. 28 (1), 173-180, (March, 1957) DOI: 10.1214/aoms/1177707044
Meyer Dwass
Ann. Math. Statist. 28 (1), 181-187, (March, 1957) DOI: 10.1214/aoms/1177707045
Balkrishna V. Sukhatme
Ann. Math. Statist. 28 (1), 188-194, (March, 1957) DOI: 10.1214/aoms/1177707046
No abstract available
G. E. P. Box, J. S. Hunter
Ann. Math. Statist. 28 (1), 195-241, (March, 1957) DOI: 10.1214/aoms/1177707047
Notes
J. R. Blum, Lionel Weiss
Ann. Math. Statist. 28 (1), 242-246, (March, 1957) DOI: 10.1214/aoms/1177707048
Walter L. Smith
Ann. Math. Statist. 28 (1), 247-252, (March, 1957) DOI: 10.1214/aoms/1177707049
Emanuel Parzen
Ann. Math. Statist. 28 (1), 252-256, (March, 1957) DOI: 10.1214/aoms/1177707050
No abstract available
R. L. Wine, John E. Freund
Ann. Math. Statist. 28 (1), 256-259, (March, 1957) DOI: 10.1214/aoms/1177707051
No abstract available
B. Sherman
Ann. Math. Statist. 28 (1), 259-261, (March, 1957) DOI: 10.1214/aoms/1177707052
No abstract available
I. J. Good
Ann. Math. Statist. 28 (1), 262-264, (March, 1957) DOI: 10.1214/aoms/1177707053
No abstract available
H. Wold, P. Faxer
Ann. Math. Statist. 28 (1), 265-267, (March, 1957) DOI: 10.1214/aoms/1177707054
No abstract available
T. S. Pitcher
Ann. Math. Statist. 28 (1), 267-268, (March, 1957) DOI: 10.1214/aoms/1177707055
No abstract available
D. A. Sprott
Ann. Math. Statist. 28 (1), 269, (March, 1957) DOI: 10.1214/aoms/1177707056
No abstract available
News
Ann. Math. Statist. 28 (1), 269-279, (March, 1957) DOI: 10.1214/aoms/1177707057
No abstract available
Publications
Ann. Math. Statist. 28 (1), 279, (March, 1957) DOI: 10.1214/aoms/1177707058
No abstract available
Back Matter
Ann. Math. Statist. 28 (1), (March, 1957)
No abstract available
Back to Top